| Catalog Number |
SCF-520 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Necrosis (1971)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The events of infection and necrosis are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: infection & necrosis.
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) left side infection and skin necrosis.The device has been explanted.